Bifurcation and sunspots in the continuous time equilibrium model with capacity utilization
Jess Benhabib,
Kazuo Nishimura and
Tadashi Shigoka
International Journal of Economic Theory, 2008, vol. 4, issue 2, 337-355
Abstract:
In the present paper, we construct a continuous time model of economic growth with positive externalities and with variable capacity utilization, and study the global equilibrium paths in this model. If there is a homoclinic orbit or a periodic solution in this model, equilibrium is globally indeterminate. We show that positive externalities can yield multiple steady states, a one‐parameter family of homoclinic orbits, and a two‐parameter family of periodic solutions. It is also shown that there exists a sunspot equilibrium in this model.
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (22)
Downloads: (external link)
https://doi.org/10.1111/j.1742-7363.2008.00083.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:4:y:2008:i:2:p:337-355
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().